EconPapers    
Economics at your fingertips  
 

A Strict Stochastic Utility Theorem

Matthew Ryan ()
Additional contact information
Matthew Ryan: Auckland University of Technology

Economics Bulletin, 2015, vol. 35, issue 4, 2664-2672

Abstract: This note strengthens the sufficiency part of Blavatskyy's (2008) {em Stochastic Utility Theorem} and corrects an error in the necessity part. To do so, we introduce the distinction between a {em stochastic utility representation} and a {em strict stochastic utility representation} for binary choice probabilities. Classification-JEL: C0, D8

Keywords: Stochastic choice; Fechner; Expected utility (search for similar items in EconPapers)
Date: 2015-12-13
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.accessecon.com/Pubs/EB/2015/Volume35/EB-15-V35-I4-P267.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-15-00326

Access Statistics for this article

More articles in Economics Bulletin from AccessEcon
Series data maintained by John P. Conley ().

 
Page updated 2017-09-29
Handle: RePEc:ebl:ecbull:eb-15-00326